# SDR TRAX200701925

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 7,204 hours, 4,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB TO FUSELAGE ANGLE T/E CRACKED.  NEEDS PAINT REMOVED FOR FURTHER EVALUATION.  CRACK CONFIRMED IN RADIUS . CRACK LENGTH MARKED.
